# SDR DALA2019042902689

- Difficulty date: April 28, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N973DL
- Make and model: Doug MD-88
- Aircraft serial: 53241
- Aircraft time: 73,713 hours, 54,693 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Missing
- Location: Fwd Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LAV SMOKE DETECTOR IS MISSING. RPLCD FWD LAV SMOKE DETECTOR PER MD88 AMM 26-13. ALL CHKS GOOD. (LP5675132)
